Open Access
Translator Disclaimer
2012 Weak Convergence Theorems for Strictly Pseudocontractive Mappings and Generalized Mixed Equilibrium Problems
Jong Soo Jung
J. Appl. Math. 2012(SI03): 1-18 (2012). DOI: 10.1155/2012/384108

Abstract

We introduce a new iterative method for finding a common element of the set of fixed points of a strictly pseudocontractive mapping, the set of solutions of a generalized mixed equilibrium problem, and the set of solutions of a variational inequality problem for an inverse-strongly-monotone mapping in Hilbert spaces and then show that the sequence generated by the proposed iterative scheme converges weakly to a common element of the above three sets under suitable control conditions. The results in this paper substantially improve, develop, and complement the previous well-known results in this area.

Citation

Download Citation

Jong Soo Jung. "Weak Convergence Theorems for Strictly Pseudocontractive Mappings and Generalized Mixed Equilibrium Problems." J. Appl. Math. 2012 (SI03) 1 - 18, 2012. https://doi.org/10.1155/2012/384108

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1381.47050
MathSciNet: MR2927294
Digital Object Identifier: 10.1155/2012/384108

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top